# SDR SWAA2022031130833

- Difficulty date: July 22, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 41,668 hours, 24,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Flight Deck Floo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK THRESHOLD ANGLE HAS CORROSION. / REMOVED AND REPLACED FLIGHT DECK THRESHOLD ANGLE PER SOPM 20-50-01. FLIGHT DECK THRESHOLD ANGLE HAS NO ALLOWABLE DAMAGE ENTRY. THEREFORE. DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 51-10-02-0G-0 PARAGRAPH 9.
